# SDR FDEA202009092070

- Difficulty date: August 29, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,410 hours, 26,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N536717
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE FWD CARGO FLOOR SUPPORT INTERCOSTAL LOWER ATTACH ANGLE, APPROX BS645 LBL 16.5 DOT 129-053.  REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL IN FWD CARGO AT BS645 LBL16.5, IAW B757 SRM 51-40-02-0G AND BOEING DWG 143N5367 REV A/REV F.  UPON FURTHER EVALUATION FOUND INTERCOSTAL TO BE WRONG MATERIAL, IAW BOEING DWG 143N5367-REV A/F.
